MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 87465
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 87465, 87465 shiley oral nasal intermediate 6.5 (lot#23e1429jzx); 87465, 87465 shiley oral nasal intermediate 6.5 (lot#23e1429jzx); 87465, 87465 shiley oral nasal intermediate 6.5 (lot#23e1429jzx); 87465, 87465 shiley oral nasal intermediate 6.5 (lot#23e1429jzx); 87465, 87465 shiley oral nasal intermediate 6.5 (lot#23e1429jzx); 87465, 87465 shiley oral nasal intermediate 6.5 (lot#23e1429jzx); 87465, 87465 shiley oral nasal intermediate 6.5 (lot#23e1429jzx); 87465, 87465 shiley oral nasal intermediate 6.5 (lot#23e1429jzx); 87465, 87465 shiley oral nasal intermediate 6.5 (lot#23e1429jzx); 87465, 87465 shiley oral nasal intermediate 6.5 (lot#23e1429jzx); 87465, 87465 shiley oral nasal intermediate 6.5 (lot#23e1429jzx); 87465, 87465 shiley oral nasal intermediate 6.5 (lot#23e1429jzx); 87465, 87465 shiley oral nasal intermediate 6.5 (lot#23e1429jzx); 87465, 87465 shiley oral nasal intermediate 6.5 (lot#23e1429jzx); 87465, 87465 shiley oral nasal intermediate 6.5 (lot#23e1429jzx); 87465, 87465 shiley oral nasal intermediate 6.5 (lot#23e1429jzx); 87465, 87465 shiley oral nasal intermediate 6.5 (lot#23e1429jzx); 87465, 87465 shiley oral nasal intermediate 6.5 (lot#23e1429jzx); 87465, 87465 shiley oral nasal intermediate 6.5 (lot#23e1429jzx); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, prior to use, the cuffs of the twenty endotracheal tubes were larger than the announced size.There was no patient involvement.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20015304
Report Number2936999-2024-01337
Device Sequence Number18311481
Product Code BTR
UDI-Device Identifier10884521815254
UDI-Public10884521815254
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K233341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number87465
Device Catalogue Number87465
Device Lot Number23E1429JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date08/21/2024
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown